# SDR FDEA2018090502297

- Difficulty date: August 30, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 30,879 hours, 17,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53989433200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN HAS 2EA DENTS AND 1 EA GOUGE ON FRAME 98-100 S-1L TO S-2L. REPAIRED AREA IAW SRZ 53-19-12 FIG 202. REPAIR CLASSIFIED AS MAJOR REPAIR. FOUND DENTS OUT OF LIMITS IAW SRM 53-10-12.
